MAUDE Adverse Event Report: STRYKER NEUROVASCULAR STRYKER AXS CATALYST 5; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR STRYKER AXS CATALYST 5; CATHETER, PERCUTANEOUS
Model Number M0031C0581150
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Tip of catheter broke of during neuro intervention treatment causing loss of blood flow to brain arteries.Fda safety report id# (b)(4).

Brand Name
STRYKER AXS CATALYST 5
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR
MDR Report Key11064784
Report NumberMW5098494
Device Sequence Number19723064
Product Code DQY
UDI-Device Identifier07613327012019
UDI-Public(01)07613327012019(17)220607(10)
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model NumberM0031C0581150
Device Catalogue NumberIC058115
Device Lot Number22312232
Was Device Available for Evaluation? Device Returned to Manufacturer
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Disability;
Patient Age63 YR